MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD ELLIK EVACUATOR; ELLIK BLADDER EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 BARD ELLIK EVACUATOR; ELLIK BLADDER EVACUATOR
Model Number 000451
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that a large plastic chip was present in the ellik pear when it was opened from the bag.
 
Additional Manufacturer Narrative
The reported event was confirmed however the cause was unknown.Visual evaluation of the returned sample noted one opened (without original packaging), unused ellik evacuator with tape over the end of the rubber tubing.Visual inspection of the sample noted that there was a hard piece of plastic stuck in the inside of the rubber tubing.The foreign material was much larger than 0.6 sq mm.This does not meet the specification as "loose or embedded foreign matter shall not exceed an aggregate total of 0.6mm² or 1/16" in length ".A potential root cause for this failure could be due to "defective components of supplier / with contamination".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed because labelling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
BARD ELLIK EVACUATOR
Common Device Name
ELLIK BLADDER EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10909625
Report Number1018233-2020-21225
Device Sequence Number3045778
Product Code KQT
UDI-Device Identifier00801741080814
UDI-Public(01)00801741080814
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number000451
Device Catalogue Number000451
Device Lot NumberNGDZ3949
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2021
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;